Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  Scalar Correction Method for Solving Large Scale Unconstrained Minimization Problems
 
 
Title: Scalar Correction Method for Solving Large Scale Unconstrained Minimization Problems
Author: Miladinović, Marko
Stanimirović, Predrag
Miljković, Sladjana
Appeared in: Journal of optimization theory and applications
Paging: Volume 151 (2011) nr. 2 pages 304-320
Year: 2011
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands